MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 50MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 502-03-50D
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
Necrosis of the left femoral head.First surgery on (b)(6) 2013.Tha.Tritanium cup was implanted.It caused loosening and migration.It was replaced on (b)(6) 2020.
 
Event or Problem Description
Necrosis of the left femoral head.First surgery on (b)(6), 2013.Tha.Tritanium cup was implanted.It caused loosening and migration.It was replaced on (b)(6), 2020.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: a visual, functional and dimensional inspection could not be performed as the product was not returned.Clinician review: the available medical records were provided to the consulting clinician for a review which noted, " no clinical or pmh, no operative reports, no examination of explanted components, no surgical pathology or laboratory reports.Based upon the 2 poor quality x-ray images, confirmation of acetabular component migration as noted in the event description can be made, but insufficient data is presented to create a medical report for this case." device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: it was reported that the patient was revised due to loosening and migration.The available medical records were provided to the consulting clinician for a review which noted that no clinical or pmh, no operative reports, no examination of explanted components, no surgical pathology or laboratory reports.Based upon the 2 poor quality x-ray images, confirmation of acetabular component migration as noted in the event description can be made, but insufficient data is presented to create a medical report for this case.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of device, pre- and post-op x-rays, patient history, histopathology report & follow-up notes are needed to investigate this event further.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopedics.If additional information and/or device becomes available, this investigation will be reopened.H3 other text : device not returned.

Brand Name
PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 50MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10536045
Report Number0002249697-2020-01916
Device Sequence Number2940481
Product Code LPH
UDI-Device Identifier07613327040135
UDI-Public07613327040135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model Number502-03-50D
Device Catalogue Number502-03-50D
Device Lot Number44568301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight53